MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MAXFRAME(TM) FULL RING 180MM ALUMINUM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MAXFRAME(TM) FULL RING 180MM ALUMINUM; APPLIANCE,FIXATION,NAIL
Model Number 03.312.180
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Patient code (b)(4)-no code available used to capture need for additional intervention device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was implanted with the maxframe full ring 180mm on unknown date.It was noted on unknown date that the device had cracked.Surgeon used a distraction osteogenesis (do) system and attached a do half ring to the broken maxframe full ring via five (5) threaded rods and twenty (20) nuts.The half ring spanned the crack in the maxframe full ring to provide stability to the frame.The entire frame will be removed as previously scheduled.This report is for one (1) maxframe full ring 180mm this is report 1 of 1 for (b)(4).

Brand Name
MAXFRAME(TM) FULL RING 180MM ALUMINUM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7501318
Report Number2939274-2018-52123
Device Sequence Number14002228
Product Code KTT
UDI-Device Identifier10886982260826
UDI-Public(01)10886982260826
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.312.180
Device Catalogue Number03.312.180
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR